MathSciNet Relay Station
MathSciNet bibliographic data
MR112831 02.00
Friedberg, Richard M.; Rogers, Hartley, Jr. Reducibility and completeness for sets of integers. Z. Math. Logik Grundlagen Math. 5 1959 117–125.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement